The Annals of Probability

Local Time for Two-Parameter Continuous Martingales with Respect to the Quadratic Variation

Marta Sanz

Full-text: Open access

Abstract

In this paper we give the local time for some continuous two-parameter martingales with respect to the quadratic variation $\langle M\rangle$ and we study some of their sample path properties.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 778-792.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991787

Digital Object Identifier
doi:10.1214/aop/1176991787

Mathematical Reviews number (MathSciNet)
MR929078

Zentralblatt MATH identifier
0645.60066

JSTOR
links.jstor.org

Subjects
Primary: 60H99: None of the above, but in this section

Keywords
Local time two-parameter martingales quadratic variation

Citation

Sanz, Marta. Local Time for Two-Parameter Continuous Martingales with Respect to the Quadratic Variation. Ann. Probab. 16 (1988), no. 2, 778--792. doi:10.1214/aop/1176991787. https://projecteuclid.org/euclid.aop/1176991787


Export citation